Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
i feel really abnormal temperature in my body and i feel emotionless right now
adamlevinemine9 adamlevinemine9 18-21, F 8 Answers Nov 18, 2011

Your Response

Cancel

it depends what kind of medication; but next time; try to remember to take it. I usually take my medication around the same time; that has helped me a lot

Best Answer

You're going to get pregnant.

Best Answer

now i need an abortion

Best Answer

high blood pressure meds = you will have a heart attack or stroke out.<br />
anti-depressants = you will encounter crying spells and drastic mood changes.<br />
anti-anxiety = (see 'anti-depressants' above)<br />
<br />
And before anyone gets their panties in a wad over my comments, I am on each of those medications so no, I am not making fun of folks with conditions which would require said medications.

Best Answer

nah i take none of those

Best Answer

you are lucky then.

Best Answer

you're going to come on EP and annoy the hell out of us ..

Best Answer

feel sick, possible withdrawals, OR-- nothing

Best Answer

become human again ... not owned by the pharmaceutical cabal

Best Answer

f humans

Best Answer

Related Questions